Bowel Laxity + Sinus Tachycardia + Left Stomach Pain, Beating
I'm 19y old and having some serious problems.
~1 week ago (since sinus tachycardia was diagnosed) I had “bowel laxity” and still do. I back one day from the city and felt heart pains, went to sleep, next day it was still there but not so big. 1 more day after I started to feel something very bad near my heart, my hands and legs became cold and I started shaking, felt heart pains, couldn’t talk. Ambulance arrived and made an injection of some medicine (since then feel pain in one leg from time to time now, however, not other leg hurts), made an electrocardiogram in hospital and sinus tachycardia was diagnosed. They said it could be due bowel laxity as my kalium (K) level in blood was low.
I felt hearth something strange like when you have pneumonia and feel that rattle, right? I felt to near my heart then. No idea why.
I got lots of medicines for laxity, some “calm down” medicine and kalium pills. OK, next day I skipped calm down pills (Alprazolam Grindex) cause I live happy and fun live (hadn’t stress for years), always laugh, etc + workout (skipped trainings 5 days in a row before felt heart pain, so this probably not due workout). Anyway, that day I started to shake again (started from very little shakes). OK, I drank that stupid pill, went to bed and felt better. So now I have to drink this twice a day, otherwise it happens again.
It’s ~1 week now since I drink K pills, Alprazolam, anti laxity pills, Magnum, etc.
I don’t have very bad laxity now but it still exists (eating rices now with chicken only + some other meat, not cooked meat, vegetables, etc).
When I look to my stomach and heart, I see my skin “jumping”, pulse (never noticed before). I feel heart pains, sometimes back pain and read that it could abdominal aortic aneurysm (aaa)?
When I wake up or eat, I feel stomach pain in left side. I can’t sit for a long time, feeling something bad happening near heart so going to bed again.
I went to doctors again today and got an invite to visit heart doctor after 8 days (long time to wait). Now don’t know what to do. What’s happening to me?